Back
 AM  Vol.3 No.12 , December 2012
Some Properties of the Class of Univalent Functions with Negative Coefficients
Abstract: The main object of this paper is to study some properties of certain subclass of analytic functions with negative coefficients defined by a linear operator in the open unit disc. These properties include the coefficient estimates, closure properties, distortion theorems and integral operators.
Cite this paper: A. Amer and M. Darus, "Some Properties of the Class of Univalent Functions with Negative Coefficients," Applied Mathematics, Vol. 3 No. 12, 2012, pp. 1851-1856. doi: 10.4236/am.2012.312251.
References

[1]   B. C. Carlson and D. B. Shaffer, “Starlike and Prestarlike Hypergeometric Functions,” SIAM Journal on Mathe matical Analysis, Vol. 15, No. 4, 1984, pp. 737-745. doi:10.1137/0515057

[2]   A. Catas, “On a Certain Differential Sandwich Theorem Associated with a New Generalized Derivative Operator,” General Mathematics, Vol. 17, No. 4, 2009, pp. 83-95.

[3]   A. A. Amer and M. Darus, “A Distortion Theorem for a Certain Class of Bazilevic Function,” International Journal of Mathematical Analysis, Vol. 6, No. 12, 2012, pp. 591-597.

[4]   A. A. Amer and M. Darus, “On a Property of a Subclass of Bazilevic Functions,” Missouri Journal of Mathematical Sciences, In Press.

[5]   St. Ruscheweyh, “New Criteria for Univalent Functions,” Proceedings of the American Mathematical Society, Vol. 49, No. 1, 1975, pp. 109-115.

[6]   G. S. Salagean, “Subclasses of Univalent Functions,” Lecture Notes in Mathematics, Vol. 1013, 1983, pp. 362-372. doi:10.1007/BFb0066543

[7]   F. M. Al-Oboudi, “On Univalent Functions Defined by a Generalized Salagean Operator,” International Journal of Mathematics and Mathematical Sciences, Vol. 2004, No. 27, 2004, pp. 1429-1436. doi:10.1155/S0161171204108090

[8]   A. W. Goodman, “Univalent Functions and Nonanalytic Curves,” Proceedings of the American Mathematical Society, Vol. 8, No. 3, 1957, pp. 598-601. doi:10.1090/S0002-9939-1957-0086879-9

[9]   St. Ruscheweyh, “Neighborhoods of Univalent Functions,” Proceedings of the American Mathematical Society, Vol. 81, No. 4, 1981, pp. 521-527. doi:10.1090/S0002-9939-1981-0601721-6

[10]   O. Alintas, H. Irmak and H. M. Srivastava, “Fractional Calculus and Certain Starlike Functions with Negative Coefficietns,” Computers & Mathematics with Applications, Vol. 30, No. 2, 1995, pp. 9-15. doi:10.1016/0898-1221(95)00073-8

[11]   O. Alintas, “On a Subclass of Certain Starlike Functions with Negative Coefficients,” Journal of the Mathematical Society of Japan, Vol. 36, 1991, pp. 489-495.

[12]   H. Silverman, “Univalent Functions with Negative Coefficients,” Proceedings of the American Mathematical Society, Vol. 51, No. 1, 1975, pp. 109-116. doi:10.1090/S0002-9939-1975-0369678-0

[13]   S. K. Chatterjea, “On Starlike Functions,” Journal of Pure Mathematics, Vol. 1, 1981, pp. 23-26.

[14]   H. M. Srivastava, S. Owa and S. K. Chatterjea, “A Note on Certain Classes of Starlike Functions,” Rendiconti del Seminario Matematico della Università di Padova, Vol. 77, 1987, pp.115-124.

[15]   M. D. Hur and G. H. Oh, “On Certain Class of Analytic Functions with Negative Coefficients,” Pusan Kyongnam Mathematical Journal, Vol. 5, No. 1, 1989, pp. 69-80.

[16]   M. Kamali, “Neighborhoods of a New Class of p-Valently Functions with Negative Coefficients,” Mathematical Inequalities & Applications, Vol. 9, No. 4, 2006, pp. 661-670. doi:10.7153/mia-09-59

[17]   A. Catas, “Neighborhoods of a Certain Class of Analytic Functions with Negative Coefficients,” Banach Journal of Mathematical Analysis, Vol. 3, No. 1, 2009, pp. 111-121.

 
 
Top